# SDR CA000110044

- Difficulty date: December 19, 1999
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Mtsbsi MU2B36A
- Aircraft time: 12,233 hours
- Engine: Garrtt TPE3315
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 030A388245
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION THE SUBJECT LANDING GEAR FORWARD DOOR RETRACTION MECHANISM SUPPORT BRACKET WAS FOUND CRACKED AT THE OUTER MOST AFT HOLE.
